# SDR JRUR2016020100001

- Difficulty date: November 25, 2015
- Submitted: February 1, 2016
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N480NR
- Make and model: Parten P.68C
- Aircraft serial: 345
- Aircraft time: 6,848 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 230671SP
- Part serial: MFGDATE1983
- Condition: Corroded
- Location: Mlg
- Part time: 6,848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 11/25/2015 AS THE LANDING GEAR FAIRINGS WERE BEING REINSTALLED, IT WAS NOTICED THAT THE FORWARD RT ATTACHMENT BRACKET HAD POSSIBLE CORROSION.  UPON FURTHER INVESTIGATION INTERGRANULAR CORROSION WAS DISCOVERED ON THE BRACKET ITSELF.  THE TIMING OF THIS DISCOVERY WAS DUE TO THE FACT THAT AS A MATTER OF PRACTICE DURING REASSEMBLY OR CLOSING OF PANELS THE ASSOCIATED AREA HAS A RUDIMENTARY VISUAL INSPECTION ACCOMPLISHED BEFORE CLOSURE AND IT WAS DURING THIS FUNCTION THAT IT WAS DISCOVERED.  EVIDENCE OF CORROSION WAS ALSO FOUND ON THE LT FWD ATTACHMENT BRACKET, BUT IT WAS IN NO WAY AS SEVERE AS THE RT AND IT WAS SUBSEQUENTLY CLEANED UP.
